MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. MONOPOLAR ELECTROSURGICAL PROBE, L-TIP, 33CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG. MONOPOLAR ELECTROSURGICAL PROBE, L-TIP, 33CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0250040112
Medical Device Problem Code Device Difficult to Maintain (3134)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a potential breach in insulation which could further result in adverse consequences due to arcing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: update: during medical procedure, the ending of l-tip electrosurgical has rift.This product was delivered to hospital in y2015.It was not using until (b)(6) 2019.The customer want to know storage conditaion, ser guidance,sterilization method of this product.¿ besides, they want to know why l-tip electrosurgical only can be used 20 times? "during medical procedure, the surgeon used l-tip electrosurgical probepk3 caused burn.The handle of l-tip electrosurgical has rift.When the liquid dropped in rift of handle which lead to conduction and caused burn.This product was delivered to hospital in y2015.It was not using until (b)(6) 2019.The customer want to know storage conditaion, ser guidance,sterilization method of this product.¿ the failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be third party repair.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
PKG. MONOPOLAR ELECTROSURGICAL PROBE, L-TIP, 33CM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9385647
Report Number0002936485-2019-00527
Device Sequence Number16769218
Product Code GCJ
UDI-Device Identifier37613327061346
UDI-Public37613327061346
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K934094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250040112
Device Lot Number163584
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2019
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1